# SDR A6WA202211128376

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,770 hours, 37,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101681
- Condition: Cracked
- Location: Bs 379 S4l
- Part time: 38,770 hours, 37,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4L AT FS379.00 CRACKED.  AIRCRAFT REMOVED FROM SERVICE, REPAIRED PER EA AWACCRJ253-10905
